# SDR MASA200601643

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,845 hours, 21,659 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unwanted Deploy
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ASH 7210 ABE - PILOT ABORTED TAKEOFF DUE TO ABNORMAL ACCELERATION AND PLANE PULLING TO RIGHT.  DURING WALK AROUND CREW NOTICED RT T/R DEPLOYED.  CONTRACT MX DEFFERED THE THRUST REVERSER SYSTEM.
